Jump to content

Night Terror/Hip pain, etc...


[mo...]

Recommended Posts

Hi,

 

Can anyone offer suggestions on this issue?

I'm down to 6 mg of Diazepam.

My sleep has been terrible for a long time.

I go to sleep o.k., but wake up 2-3 hours later - wide awake.

(I've broken up my night time dose (5 mg), so I take 1/2 at bedtime, and 1/2 when I wake up around 3:00 a.m).

 

I've developed so many accompanying sleep problems.

I have to wear ear plugs as I can't handle ANY noise.

My ears got super sensitive, so now I have to cut a hole in a foam pillow I made up for my ears.

The pillow is killing my neck, and I can barely move it now.

 

I'm pretty bed bound as my withdrawal is horrendous, so the only exercise I get is my husband walking me back and forth through the condo, twice a day, 1/2 hour each time.

 

So, my lower back muscles on up are totally tight and disused and in a lot of pain, (tying into my neck problem probably, also.)

 

When I wake up in the night, I have to go through a huge routine of switching sides and pillows, as by then my neck and ears are hurting - and more and more, my hip bones are Super pressure sensitive to the bed.

This all makes it harder and harder to go back to sleep.

I've tried to sleep on my back, but cannot.

 

I have tried double layers of egg crates under my hips and putting a memory foam pillow under my side.

Neither are helping.

(I also put a pillow between my legs.)

 

I'm down to 105 (5' 5"), and my hip bones hurt so much and sometimes feel numb.

I feel like I may be on the way to developing bed sores on them.

 

Today for the first time, I have sharp shooting pains in my left hip bone area.

My husband went to the "Relax the Back" store to get a memory foam seat cushion, but it is as hard as a rock, and he'll return it.

 

I've called a home medical supply store, and they have a huge "Gel Overlay" for hospital beds for $300, which we can't really afford and I don't know if it would even work - if it did I'd probably get it as I'm in so much pain.

 

I'm so TERRORIZED to go to bed at night now, as I'm so panicked at the thought of another night of waking up, going through all the shifting, the neck/ear and hip pain.

 

It is all making my symptoms so much worse, and I wake up so utterly freaked out and hopeless.

 

(Also when I awake at 3:00 I'm drenched in sweat, even though the covers are off of me, and spend the remaining hours pulling the covers up and down as I alternate between sweating and freezing.)

 

I was wondering if anyone had any suggestions about what to do about hip pressure/pain - or any of the other issues?

 

Thanks so much,

mp

Link to comment
Share on other sites

If I was in as much pain in bed as you are, mp, I'd be scared to go to bed, too.  :therethere:  Since you spend most of your time in bed, maybe some physical therapy would help.  I'm worried about how skinny you've gotten, too.  I hope you are still trying to get some good nutrition, even if it's just those nutrition drinks like Ensure or Boost.  It can't help that you have virtually no fat to cushion you.  You are under a doctor's care, right?
Link to comment
Share on other sites

Hi Beeper,

we only "consult" over the phone once in a great while, with the doctor that got me started on the Ashton taper.

He's out of town..

 

I had a work up done almost a year ago, that showed that I was in good health, except I was Hypo thyroid and had no Estrogen.

At that time my weight was more normal.

 

I'm on a low dose Vivelle patch, only because stopping it would bring on migraines.

I can't take any thyroid med right now, because posters have told me that it could make my symptoms worse.

 

There's nothing a doctor can do for me.

None of them understand/believe in Benzo withdrawal, and I will never trust a doctor again and will stay far away from them as I can, for as long as I live.

 

(Even my Benzo doc gave his wife Benzo's for a few weeks as she went through chemo, and was freaked out when she had withdrawals..)

 

I force some millet in the a.m., have a little chicken and some rice crackers in the afternoon, and have some chicken, veggie, millet & lettuce at dinner - but am still remaining at 105.

 

I guess it's because of no simple carbs, which I'd love to have, but don't want to rev up.

 

Can't drink Ensure, etc..., due to sugar - can't take any chances on making my symptoms even worse.

 

I'd like to get some physical therapy, but not sure how to go about it as I can't go anywhere.

 

Thanks for your kindness,

mp

Link to comment
Share on other sites

Hi Mourningperson, I've just read your post about not taking your thyroid medicine and you are hypothyroid. It's imperative to take thyroid medicine if you've been diagnosed with thyroid disease as the thyroid problem can cause the same symptoms as benzo withdrawal. It can cause the same sweating that we get in withdrawal and sleep problems and make one really ill. It's important to have good nutrition to help us recover. I've seen so many people who drink Ensure or the other things that keep there strength up while on this journey. We must do everything in moderation and the body requires some sugar so it's not like your eating a lot of candy. I'm sorry that your suffering and  hope that you will feel better soon.

 

Frannie

Link to comment
Share on other sites

×
×
  • Create New...